# SDR REXA2014100201008

- Difficulty date: October 2, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 17,205 hours, 11,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER FLASHLIGHT INOPERATIVE.  REPLACED FIRST OFFICER'S EMER FLASHLIGHT BATTERY IAW AMM 25-61-01.  OPERATIONS CHECKED GOOD.
